# SDR A6WA201441398

- Difficulty date: April 3, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,211 hours, 25,117 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: H341531
- Part serial: 1346
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OUTER HANDLE HOUSING CRACKED.  R & R CARGO DOOR OUTER HANDLE HOUSING PN H3415-31 IAW SRM 51-40-11 & 51-42-21.
